Addiction: Alcohol/Drug Rehab Community
loratab withdrawal
About This Community:

Drug or alcohol addiction can be a difficult thing to recover from as your body becomes physically dependant on these substances. Discuss topics including alcohol/drug rehab centers or programs, share rehab stories and offer support, and long term recovery post-rehab.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

loratab withdrawal

Ok here go ,  I am an addict , whew that was a Hard one to admit , but I finally realized that was my first step to recovery , I have been on loratabs for 4 yrs now for back problems and needed them for pain or so I thought , I was addicted , I ran out 3 days ago and have not had any but you know that is the best thing that cod happen to me because no matter how much I want them I will not take any more,  I ent my old body and my mind back, I have had withdrawals the legs Cramps, the ARM Cramps . Not being able to sleep , but it getting better : I have a understanding husband that at first I was afraid to admit my addiction but I knew I had to with him if I was going to divers at this , and he has been very understanding and supportive,  I know I have a long way to go but I know I will make it , I just wanted to post this so others Luke me that want to quit and don't think they can  you can do it , its not easy , but its getting easier
4 Comments Post a Comment
Blank
Avatar_f_tn
My story isn't much dif except I have been on ultram aka tramadol going 15 to 20 a day. On the 4th of July I ws at my moms we were getting ready for fireworks I felt fine I went into her bedroom to get something and she happened to be behind me I don't remember anything I had a seizure any my heart stopped. My nephews unit had a last min change of plans so he was there that day to give me CPR and save my live. I had never had a seizure before. I did stay a few days in the hosp and was informed of course that the tramadol was the cause. I have not had any since it has been hard the sine effects were bad especially when my feet feel like something's crawling in them but I'm alive to see my kids so I can take it. One day at a time      :)
Blank
464044_tn?1343705643
Congratz to both of you!!! Its not easy, but it is possible. I have been addicted for six years now. I quit once, and made it for two months. I dont even know what made me start using again, but here I am, ready to quit, and for real this time. Im on my third day, without pills. And as sick as I am, I feel good. I looked in the mirror tonite, and I look healthy. The dark circles are gone from under my eyes, and my face seems to be glowing. Best of all, I dont owe the dopeman any money from my paycheck, and friday im going to spend all my money on school supplies and clothes, just so I dont get tempted.

Millions of people get addicted to pain killers everyday, and millions quit everyday.

You should both be very proud of yourselves for recognizing your problem and doing something about it.

Be strong and keep up the good work.
Blank
Avatar_f_tn
Thank you for your kind words, I am now on my 6th day and the cravings are tough as well as the no sleep , last night was the worst for me , just trying to take it one day at a time , and I wish you the best of luck also.
Blank
Avatar_f_tn
I had the same thing happen to me last summer I was taking the same amount of tramadol it lead to 6 seizures within 4 weeks I ended up in rehab for detox for 9 days but insurance was a problem so that's as long as I was able to stay I don't want to discourage you but it's a hard drug to overcome I was out of rehab only two weeks and started all over again I ended up finding a phyciarast who does suboxone treatment and I have to say that's the only thing that has helped me to stay off them I tried everything nothing else worked the suboxone has given me my life back it's a slow process but from the very day I started it the cravings went away and I have no desire at all to take the tramadol again do some research on suboxone treatment there's ALOT of scary and neg stuff out there from people who have taken it and when I was researching it I was scared to death to start it but when I decided to I was instructed by my doctor to take my dose of tramadol which was usually about 4-5 at a time and when it was time for my next dose (usually) about 4hours later I tried to wait 6 hours then I took the suboxone instead THERE IS NO NEED TO BE IN WITHDRAW BEFORE YOU BEGIN THE SUBOXONE) I talked to 3 pharnisist and my Dr and all 4 said the same thing to just replace the tramadol dose with your suboxone dose and you will have NO withdrawal at all and you'll be done with the tramadol once you take your first sub treatment that's it for the tramadol. It's the mind that plays on you after you go thru the withdrawal from the tramadol that's what makes it so hard to stay off of it so if you find yourself getting back on the tramadol PLEASE PLEASE find a suboxone dr and start treatment it will help you get your life back in order for the first time in years I finally feel normal it's a great treatment plan!!!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
Bigdaddy1313
Salt Lake City, UT
3060903_tn?1398568723
Blank
Nighthawk61
Other